# SDR AALA201706159005

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 50,569 hours, 29,155 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V03
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT. EXTRACT VALVE APPEARS TO BE STUCK OPEN. ACCOMPLISHED AVIONICSE VENTILATION COMPUTER TEST IAW AMM 21-26-00. TEST OK.  AIRCRAFT WAS GROUNDED.
